# SDR CALA2013102492365

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,347 hours, 6,544 cycles
- Engine: Pwa PW4056
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Condition: Malfunctioned
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 APU FIRE EXTINGUISHER SQUIB TEST INOPERATIVE BUT NR 2 TESTED OK.  VERIFIED THAT THE FAILURE IS IN THE LIGHT CIRCUIT.  SQUIB NR 2 TESTED OK IAW MEL.
